How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Anil Kumar Your Own Question
Dr Anil Kumar
Dr Anil Kumar, Doctor
Category: OB GYN
Satisfied Customers: 8010
Experience:  M.D with over 30 years of experience in practice.
Type Your OB GYN Question Here...
Dr Anil Kumar is online now
A new question is answered every 9 seconds

I got the paraguard in February of this year. I've been

Customer Question

I got the paraguard in February of this year. I've been having shooting shocks in my vagina and anus and feet for the last 2 months and I've come on twice. But I'm also experiencing really bad hemmrroids and it's causing my vagina to swell because it's connected to my vagina (the hemmrroids). I don't have any insurance (won't intil
JA: Any recent injuries? How long have you been dealing with the swelling?
Customer: for the last 2 weeks. Since the hemrmrroids started No recent injuries
JA: Anything else in your medical history you think the doctor should know?
Customer: No. Normal Pap tests.
Submitted: 1 month ago.
Category: OB GYN
Expert:  Dr Anil Kumar replied 1 month ago.

Hello and thanks for trusting me to help you. I am a board certified consultant with over 30 years of experience.

Please provide more information regarding your question so I can help you in detail.

Do you have any history of constipation?

Blood in stools?Pain while passing stools?

Any history of vaginal discharge?

Itching?Foul odour?

Customer: replied 1 month ago.
When I had my daughter in 2014 that's when I first really had constipation. It cleared up after the meds were out of my system. I have vaginal discharge that has red in it. Normally I just spot with the paraguard but this looks like it's white with red blood
Customer: replied 1 month ago.
But no history of anything abnormal.
Customer: replied 1 month ago.
I just feel like my hemmrroid is pulling from my vagina. Like I can feel it and that's how big it is. And I'm wondering if it could be connected to the paraguard and the shocks I've been having in my body
Customer: replied 1 month ago.
it's pain because of my hemmrroids but not normally. I used to go twice a day but now I'm going days unless I use a laxative.
Expert:  Dr Anil Kumar replied 1 month ago.

In my opinion you should be seen by your obs/gyn dotor as you're at slightly higher risk of pelvic inflammatory disease (PID) after your IUD is inserted. PID is an infection of your reproductive organs.

Hemorrhoids usually are caused due to constipation and straining during bowel movements.

Warm sitz bath is helpful with KMNo4 or betadine.

Since you are having constipation chances are hemorrhoids may get worse.

You may try OTC hemorrhoid cream like Preparation-H.

Take laxative or fibre supplement like metamucil.

Customer: replied 1 month ago.
I've tried the fiber powder and the preparation H. It's actually gotten worse since the prep H. But I've been having issues with the iud since before then. That's why I was wondering if you could tell me if the 2 are connected possibly since the part between my vagina and anus is swelling up which I believe is the reason why my vagina is swelling. I won't have insurance until November so seeing a dr is out of the question for now.
Expert:  Dr Anil Kumar replied 1 month ago.

Warm sitz bath can be helpful in your case.

For pain management you may require OTC painkiller like motrin.

Possibility of anal fissure is also present in your case since preparation H cream is not helping and condition is painful.

Customer: replied 1 month ago.
Ok so the anal fissure could also be causing my hemmrroids? I thought I might've had that before the hemmrroids issue started but after the hemmrroids came out I thought maybe it was just internal hemmrroids.
Expert:  Dr Anil Kumar replied 1 month ago.

Anal fissures are cracks or tears in the anus and anal canal.

An anal fissure can cause sharp pain and bleeding during and after bowel movements.

Customer: replied 1 month ago.
I know what they are. I just want to be able to help guide the er or whoever I go to since I don't have the money to spend on cost and since reading up on it online a lot of women are having to go back n forth with dr because they can't figure it out. I would have pains in doing # 2 but it was bleeding. I didn't experience the bleeding until the hemmrroids issue.
Customer: replied 1 month ago.
figure out the shocks in my lower half. I'm scared but I'm more scared of the cost of I go without insurance.
Expert:  Dr Anil Kumar replied 1 month ago.

I do think your hemorrhoid issue should be seen by a colo-rectal surgeon in first place.

In the mean time you can try the following.

Warm Sitz Bath with KMNo4 or betadine.

Topical anesthetic creams such as lidocaine hydrochloride (Xylocaine) may be helpful for pain relief.

Laxative to avoid constipation.

Fibre rich diet.

Customer: replied 1 month ago.
Thank you!
Expert:  Dr Anil Kumar replied 1 month ago.

Thank you.

I wish for your good health.

Also you have not rated so far.

Please do not forget to leave positive rating by clicking 5 stars. Bonus is highly appreciated.

Customer: replied 1 month ago.
Why was my card charged $36 when it said $5???
Customer: replied 1 month ago.
A refundable $5 at that! I didn't agree to $32. I need a refund of the $32 plus the $5
Expert:  Dr Anil Kumar replied 1 month ago.

I have asked the customer service to do the needful.

Customer: replied 1 month ago.
Can you tell me why I was charged an additional $32 and when my refund will be credited? And if I need to contact customer service?
Customer: replied 1 month ago.
I never agreed to $32. I don't have anything left on my card and so as quickly as they took it off I need to have it put back on. It's 10:57 eastern and I take lunch between 12-1pm. My card processes it right away so I need it done before then.

Related OB GYN Questions